# SDR REXA2017071400789

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 21,788 hours, 14,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  NOTED THE LT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  UPON FURTHER INSPECTION,  NOTED LIGHT ASSY PINS WERE FOUND BROKEN OFF. INSTALLED A NEW LIGHT ASSY IAW AMM 33-51-15, OPS CHECKED GOOD.
